Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rhg

Acne while on Accutane

Recommended Posts

Quick question. I am now almost completely done with my thrid month of accutane (I only have 5 pills left before my appointment with my derm). However, I have just recently began breaking out. The interesting thing is that it's not like I use to breakout. I'm not getting whiteheads or balckheads. Instead, I am getting raised, flesh-colored pumps near by nose and cheeks. Is this normal? Has anyone else expereinced it? It's not the end of the world but I do want them to go away. I was getting so use to clear skin =(

All advice/help would be appreciated. Thanks!

Edited by rhg

Share this post


Link to post
Share on other sites

I'm on 40mg a month for moderate severe acne (large whiteheads and a face full of blackheads). I have had acne since age 12 and have done everything possible to stop it before turning to accutane. I think I've figured out the problem though. I think they are just blackheads that have come to the surface. Does that happen without them forming a whitehead? I've actually never had this happen before? Also, bad idea to pop them at this stage right?

Share this post


Link to post
Share on other sites

Get yourself good moisturizer.. too dry skin can also cause this type of problems. I know, I learned it the hard way. You need a good moisturizer to make accutane worth it.

Share this post


Link to post
Share on other sites

I broke out off and on through out my course up until my last pill.... Those are still healing up, but haven't had any actives since. It's been 2 weeks....Good Luck, It's a roller coaster!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×